Please use this identifier to cite or link to this item:
Title: Stress and the periodontal diseases: Growth responses of periodontal bacteria to Escherichia coli stress-associated autoinducer and exogenous Fe
Authors: Roberts, A
Matthews, JB
Chapple, ILC
Socransky, SS
Freestone, PPE
Williams, PH
Chapple, ILC
First Published: Jun-2005
Citation: ORAL MICROBIOLOGY AND IMMUNOLOGY, 2005, 20 (3), pp. 147-153
DOI Link: 10.1111/j.1399-302X.2004.00196.x
ISSN: 0902-0055
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Infection, Immunity and Inflammation

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.